RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 1, страницы 40–68 (Mi emj286)  

Least squares estimator asymptotics for vector autoregressions with deterministic regressors

K. T. Mynbaev

International School of Economics, Kazakh-British Technical University, Tolebi 59, Room 419, 050035 Almaty, Kazakhstan

Аннотация: We consider a mixed vector autoregressive model with deterministic exogenous regressors and an autoregressive matrix that has characteristic roots inside the unit circle. The errors are $(2+\epsilon)$-integrable martingale differences with heterogeneous second-order conditional moments. The behavior of the ordinary least squares (OLS) estimator depends on the rate of growth of the exogenous regressors. For bounded or slowly growing regressors we prove asymptotic normality. In case of quickly growing regressors (e.g., polynomial trends) the result is negative: the OLS asymptotics cannot be derived using the conventional scheme and any diagonal normalizer.

Ключевые слова и фразы: time-series regression, asymptotic distribution, OLS estimator, polynomial trend, deterministic regressor.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан 4084-GF4
This work was supported by project no. 4084-GF4 of the Ministry of Education and Science of the Republic of Kazakhstan.


Полный текст: PDF файл (475 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 46N30, 97K80
Поступила в редакцию: 06.10.2016
Исправленный вариант: 01.02.2017
Язык публикации: английский

Образец цитирования: K. T. Mynbaev, “Least squares estimator asymptotics for vector autoregressions with deterministic regressors”, Eurasian Math. J., 9:1 (2018), 40–68

Цитирование в формате AMSBIB
\RBibitem{Myn18}
\by K.~T.~Mynbaev
\paper Least squares estimator asymptotics for vector autoregressions with deterministic regressors
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 1
\pages 40--68
\mathnet{http://mi.mathnet.ru/emj286}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj286
  • http://mi.mathnet.ru/rus/emj/v9/i1/p40

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:34
    Полный текст:23
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019